# SDR AALA972428

- Difficulty date: December 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N162AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46943
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1781-1964
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON SLANT PANEL AND FLOORBOARD SUPPORT BETWEEN BS 1781-1964.  REPLACED SUPPORT WITH NEW PER SRM 51-01-00-05.  (M)
